# SDR RAIA00609015

- Difficulty date: September 12, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500822
- Aircraft time: 5,393 hours, 5,104 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 8073 - RIC - EMERGENCY LIGHT CEILING ROW 12 INOP.  MAINTENANCE RESEATED THE CONNECTOR ON THE EMERGENCY LIGHT ASSEMBLY.
